Sarason Conjecture on the Bergman space

Research output: Contribution to journalArticlepeer-review

Authors

Colleges, School and Institutes

Abstract

We provide a counterexample to the Sarason Conjecture for the Bergman space and present a characterisation of bounded Toeplitz products on the Bergman space in terms of test functions by means of a dyadic model approach. We also present some results about two-weighted estimates for the Bergman projection. Finally, we introduce the class B and give sharp estimates for the one-weighted Bergman projection.

Details

Original languageEnglish
Pages (from-to)4320–4349
Number of pages30
JournalInternational Mathematics Research Notices
Volume2017
Issue number14
Early online date11 Jul 2016
Publication statusPublished - Jul 2017